MAUDE Adverse Event Report: BECTON DICKINSON BD SYRINGE 1ML LL W/NDL ECLIPSE 25X5/8 RB

BECTON DICKINSON BD SYRINGE 1ML LL W/NDL ECLIPSE 25X5/8 RB
Catalog Number 305780
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
Material #: 305780.Batch#: 0206544.It was reported by customer that allergy nurse proceed to inject medication, opening the box she realized that there was no markings on the syringe to draw the medication.Some of the syringe had their marking looking like they were rubbed off.Mat# 305780 lot 0206544, customer advised event was reported to mckesson rep in october, and a follow up was made october 24th.Mckesson rep advised customer to reach out to bd directly.Verbatim: rcc received a complaint via phone.Pir attached.Allergy nurse proceed to inject medication, opening the box she realized that there was no markings on the syringe to draw the medication.Some of the syringe had their marking looking like they were rubbed off.Mat# 305780 lot 0206544, customer advised event was reported to mckesson rep in october, and a follow up was made october 24th.Mckesson rep advised customer to reach out to bd directly.
 
Additional Manufacturer Narrative
No sample/photo received for investigation.Based on device history record review, no abnormality was observed during the production of the affected batches.The 1ml syringe part is purchased from bd canaan.The packaging line was reviewed and there is no area that would contribute to the ¿scale marking issue¿.Bd canaan had been notified of this complaint for investigation.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.
 
Event or Problem Description
It was reported that bd syringe 1ml ll w/ndl eclipse 25x5/8 rb scale markings missing the following information was provided by the initial reporter; it was reported by customer that allergy nurse proceed to inject medication, opening the box she realized that there was no markings on the syringe to draw the medication.Some of the syringe had their marking looking like they were rubbed off.Mat# 305780 lot 0206544, customer advised event was reported to mckesson rep in october, and a follow up was made october 24th.Mckesson rep advised customer to reach out to bd directly.Verbatim: rcc received a complaint via phone.Pir attached.Allergy nurse proceed to inject medication, opening the box she realized that there was no markings on the syringe to draw the medication.Some of the syringe had their marking looking like they were rubbed off.Mat# 305780 lot 0206544, customer advised event was reported to mckesson rep in october, and a follow up was made october 24th.Mckesson rep advised customer to reach out to bd directly.

Brand Name
BD SYRINGE 1ML LL W/NDL ECLIPSE 25X5/8 RB
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18297805
Report Number2243072-2023-02161
Device Sequence Number15313107
Product Code FMI
UDI-Device Identifier30382903057802
UDI-Public(01)30382903057802
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2025
Device Catalogue Number305780
Device Lot Number0206544
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer02/08/2024
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown